# SDR 2000UALA00218

- Difficulty date: April 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 9,559 hours, 2,719 cycles
- Engine: Pwa PW2037
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 67310066020
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 110 KNOTS, DUE TO THE NR 1 CENTER HYDRAULIC PUMP SWITCH.  *S/D*  LEFT HYDRAULIC ELECTRIC PUMP SELECT SWITCH POPPED OUT ON TAKEOFF ROLL.  REPLACED SWITCH.
